# SDR SIMA2011348007

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 22,324 hours, 16,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Noisy
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4632 THE CREW REPORTED A LOUD SQUEAL FROM THE MAIN DOOR AT ALTITUDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED MAIN DOOR AND SEAL PER CRJ MM, NO DEFECTS NOTED.  OK TO CONTINUE SERVICE.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
